# SDR ASAA12510947

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 16,766 hours, 5,138 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: A56100021
- Part serial: 07148H7420
- Condition: Defective
- Location: Cockpit
- Part time: 16,773 hours, 5,140 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, FOLLOWED QRH PROCEDURES.  TURNED WINDOW HEAT ON, LIGHT ILLUMINATED AGAIN.  CONTINUED FLIGHT WITH WINDOW HEAT OFF.  ACCOM WINDOW HEAT CNTRL UNIT BITE TEST PER FIM TASK 30 31 00 810 801.  FOUND FLT P5 9/ CNTRL POWER LOGGED ON CNTRLR.  REPLACED L WHCU. NO HELP.  REPLACED WINDOW NR 2 REF AMM 56 12 11 000.  OPS CHECK GOOD.  PERF WINDOW HEAT SYS OP TEST REF AMM 30 41 00 710 AND WINDOW HEAT CONTROL UNIT SYS TEST REF AMM 30 41 11 710, OPS CHECK GOOD.
